# SDR SWAA2024090934158

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN SERVICE DOOR ASSISTANT HANDLE LOOSE 2024-455520<[01] INSTALLED PAX CABIN SERVICE DOOR ASSISTANT HANDLE IAW B737-700 AMM 52-41-31-400-802 STEP 3.F(2)(D).;[02] CORRECTED STEP 1. TIGHTENED PAX CABIN SERVICE DOOR ASSISTANT HANDLE IAW B737-700 AMM 52-41-31-400-802 STEP 3.F(2)(D).;[03] JOB COMPLETED
